# SDR CALA2017111004019

- Difficulty date: November 10, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 74,307 hours, 28,758 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Seat 30c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AISLE EMERGENCY LIGHT AT SEAT 30C HAS A WIRE EXTENDING INTO THE AILSEWAY.  SECURED THE WIRING.  OK FOR SERVICE.
